| Model Number |
DDPB3D1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cardiac Arrest (1762)
| Date of Event |
07/25/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited a high pacing impedance.The pacing portion of the rv lead was removed and replaced with an atrial lead, and the device system was upgraded to a dual chamber implantable cardioverter defibrillator (icd) system.Before the procedure, the patient was noted to be in a sinus rhythm with complete heart block.The pocket was closed after the procedure, and when they tried to wake the patient, the patient went into cardiac arrest.Cardiopulmonary resuscitation was initiated and the external defibrillation was provided.The patient stabilized and was monitored overnight.The icd system remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: 6943-65 lead implanted: (b)(6) 2000; medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.